side effect of Calc phos and Ruta GDear All,
My mum has tumor on brain (GMB stage IV). the tumor has been surgeried 80-90% since May 2015. my mum didn't accept Chemo or Radiation. Last month we found Banerji Protocal and contacted Dr.Banerji. He suggested my mum to take Ruta G 6C 5pills per dose twice a day and Calc phos 6X 2 tablet per doses twice a day. after my mum have took the medicines since 8-10-2015. my mum has symtom of confusion in talk, cann';t read and write the letter.
How should I do? We must stop the medicine or keep continues? pls consult me. we are so worried about the symtom.
[message edited by nutthawat on Mon, 12 Oct 2015 12:57:20 UTC]
nutthawat on 2015-10-12
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.